# SDR AALA202108109854

- Difficulty date: August 7, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N972UY
- Make and model: Airbus A321-231
- Aircraft serial: 4123
- Aircraft time: 40,066 hours, 14,758 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367521400800
- Condition: Delaminated
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT CARGO COMPARTMENT FLOOR PANEL 151LF DELAMINATED. REPLACED FLOOR PANEL PER SRM 53-02-00-300-011 AND IRM 9701 REV L.
